# SDR SWAA2022120978571

- Difficulty date: November 16, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 55,781 hours, 32,970 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Rail
- Condition: Worn
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON BILGE AREA RAIL LOC BS787 PLUS 8 INCH AND RBL8.10 AT AFT CARGO COMPARTMENT. PERFORMED REPAIR ON BILGE AREA LOC.ON BS787 PLUS 8 INCH AND RBL 8.10 AT AFT CARGO COMPARTMENT I.A.W. B737-700 SRM SRM 53-00-53-2R-2 REPAIR 2.  SEE INDIVIDUAL SIGN-OFF BELOW;[04] PERFORMED REPAIR IAW SRM SRM 53-00-53-2R-2, REPAIR 2.
